Suggest remedy for fever after reducing dosage of Arava
give paracetamol; get complete hemogram and crp done
Welcome to HCM.
This is Dr. Swarnava Dattagupta answering your query.
I understand your concern.
Arava is leflunomide which is exclusively used in rheumatoid arthritis. Though you have not mentioned in history, i assume that she is suffering from RA.
Fever is a side effect of leflunomide but we need to rule out other infective causes. I would suggest you the following-
Do not reduce leflunomide dosage any further. 10mg is the least dose. What you can do is talk to your rheumatologist. He/she might change it to other drug if needed.
You can give her paracetamol 650 tablets thrice daily for 2 days and then if needed.
You can get a complete hemogram and a c-reactive protein or CRP done. It would detect any possible infective foci.
You can give her cold sponging.
Give her soft, healthy diet.
Get back to me with the reports and give a followup about her condition.
Hope this was useful.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Fever pain given fever reducer
- Suggest crocin dosage interval for high fever
- Suggest crocin dosage for treatment of fever
- Fever after dpt vaccine remedy indi
- Is fever a side effect of arava?
- Remedy for cough after viral fever senior citizens
- Suggest treatment for cough after fever
- Suggest remedies for sore throat no fever and no cough
- Suggest remedy for sore ankle after suffering from fever
- Headache and fever please suggest remedy